Journal of Engineering and Applied Sciences

Year: 2018
Volume: 13
Issue: 8 SI
Page No. 6395 - 6397

Some Algebraic Results of Shadowing Property in Dynamical Systems

Authors : Mohammed H.O. Ajam

Abstract: We concentrate in this study on the continues maps that have the shadowing property. In this study some algebraic and general properties of this concept are proved. The set P of continues maps that have the shadowing property (POTP) is subspace of a space of all continuous map are shown and (P, +) is an Abelian group where + is a binary operation defined on P.

How to cite this article:

Mohammed H.O. Ajam , 2018. Some Algebraic Results of Shadowing Property in Dynamical Systems. Journal of Engineering and Applied Sciences, 13: 6395-6397.

Design and power by Medwell Web Development Team. © Medwell Publishing 2023 All Rights Reserved